# SDR DL76S010445

- Difficulty date: March 17, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N117DL
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 46,404 hours, 22,646 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEADING EDGE ASSYM EICAS MESSAGE CAME ON WITH LEADING EDGE LIGHT AT 250 KTS. FLAP INDICATION SHOWED HALFWAY BETWEEN UP AND 1 DEG. WITH WING A/I ON. LOWERED FLAPS AND SLATS INSP ALL AREAS NO DEFECTS NOTED.  RAN ALL SYST. SEVERAL TIMES OPERATION AND INDICATIONS NORMAL
